Contact: +91-9711224068
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal
International Journal of Physics and Mathematics

Vol. 2, Issue 1, Part A (2020)

Structure of semirings and some satisfying the identity

Author(s):

Dr. Bijendra Kumar

Abstract:

Semirings. foundational in abstract algebra, comprise sets with addition and multiplication, resembling rings without full additive inverses. They wield significance across mathematics and computer science. Certain semirings, like Boolean and tropical semirings, satisfying specific identities, prove vital. Boolean semirings underpin logic and set operations, aiding computation. Tropical semirings with min and addition solve optimization problems. Thus semirings with diverse applications remain integral in various fields by leveraging their inherent structures and identity properties.

Pages: 79-83  |  140 Views  27 Downloads

How to cite this article:
Dr. Bijendra Kumar. Structure of semirings and some satisfying the identity. Int. J. Phys. Math. 2020;2(1):79-83. DOI: 10.33545/26648636.2020.v2.i1a.55